# SDR FDEA2019021430399

- Difficulty date: February 13, 2019
- Submitted: February 16, 2019
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 66,010 hours, 22,909 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B362400200
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK ZONE 230FLOOR PANEL 231TG HAS CRUSHED CORE UPPER SURFACE FABRICATED NEW FLOOR PANEL 231TG IAW DWG SRZ 25-005 REV P AND GMM 07-0-1000   REV 153
